# SDR 2A6R2023032966803

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N533LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0344
- Aircraft time: 7,168 hours, 26,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1028203
- Condition: Corroded
- Location: Zone 100
- Part time: 7,168 hours, 26,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, CORROSION DAMAGE WAS NOTED TO THE T-CAP (PN: L533M1028203) OF FRAME 3 AT APPROXIMATELY FUSELAGE STATION 3,150MM.  THE DAMAGE REQUIRES PART REPLACEMENT AND DUE TO PART AVAILABILITY, THE PART WAS FABRICATED PER AIR METHODS ENGINEERING AUTHORIZATION # 23-5300-EA-4303, INITIAL REVISION DATED 07 MAR 2023 AND APPROVED FOR STRUCTURAL ASPECTS ON FAA FORM 8110-3 BY RYAN LEE (DER-Y #905240204) DATED 09 MAR 2023 WITH DER SPECIFIC SEQUENCE # 23RL006AM.
